Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 56, NWS Quad Cities, IA

June 7, 2007Scott County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 7, 2007, 8:46 PM CDT for Scott County, Iowa. It was in force for 29 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2007, 8:46 PM CDT (01:46 UTC)
Expired
Jun 7, 2007, 9:15 PM CDT
In force
29 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

County Scott County, IA

The radar

The Quad Cities radar (KDVN), 4 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 8:51 PM CDTTSTM WND DMGDavenport, IAMULTIPLE HEALTHY 4 INCH DIAMETER BRANCHES DOWN. WIND ESTIMATED AT 65 MPH.
Jun 7, 8:52 PM CDTTSTM WND DMG1 W Davenport, IANUMEROUS LARGE BRANCHES DOWN. POWER OUT ON WEST SIDE OF DAVENPORT.
Jun 7, 8:54 PM CDTTSTM WND DMGDavenport, IATREE BRANCHES OF AT LEAST 1 INCH IN DIAMETER DOWN AT THE CORNERS OF WEST 48TH AND TAYLOR. ADDITIONAL BRANCHES DOWN AT THE CORNER OF WEST 49TH AND FILMORE LANE.
Jun 7, 8:55 PM CDTTSTM WND DMGDavenport, IALARGE PINE TREE SNAPPED OFF 2 FEET ABOVE THE GROUND AND LYING TO THE EAST BY THE RISEN CHRIST LUTHERAN CHURCH ON NORTHWEST BOULEVARD.
Jun 7, 8:55 PM CDTTSTM WND GST 60Davenport, IA
Jun 7, 8:56 PM CDTTSTM WND GST 60Davenport, IA
Jun 7, 8:56 PM CDTHAIL 0.75Davenport, IA
Jun 7, 9:02 PM CDTHAIL 0.752 N Bettendorf, IAREPORTED NEAR INTERSTATE 80 AND MIDDLE ROAD. HIGHS WINDS ALSO OCCURRING.
Jun 7, 9:07 PM CDTTSTM WND DMG1 N Bettendorf, IASHED DESTROYED AND LARGE TREE DOWN BETWEEN UTICA RD AND MIDDLE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 11:34 AM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1138 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1462 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 080146
SVRDVN
IAC163-080215-
/O.NEW.KDVN.SV.W.0056.070608T0146Z-070608T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
846 PM CDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCOTT COUNTY IN EAST CENTRAL IOWA...

* UNTIL 915 PM CDT.

* AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  APPROXIMATELY 11 MILES SOUTHWEST OF DAVENPORT...OR ABOUT 10 MILES
  WEST OF ROCK ISLAND...AND MOVING NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTHEAST OF ELDRIDGE AROUND 855 PM CDT...

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 286 AND 301.

THIS INCLUDES INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 2.

THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 7.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4164 9079 4148 9069 4163 9037 4173 9051

$$

JH
2 follow-up statements
000 
WWUS53 KDVN 080202
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
901 PM CDT THU JUN 7 2007

IAC163-080215-
/O.CON.KDVN.SV.W.0056.000000T0000Z-070608T0215Z/
SCOTT IA-
901 PM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SCOTT COUNTY...

AT 859 PM CDT...DOPPLER RADAR AND TRAINED SPOTTERS REPORTED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING 
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED APPROXIMATELY 
NEAR MOUNT JOY...OR ABOUT NEAR BETTENDORF...MOVING EAST AT 55 MPH.

AT 902 PM...PENNY SIZE HAIL WAS REPORTED AT MIDDLE ROAD IN 
BETTENDORF.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR NORTHWESTERN ILLINOIS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT THURSDAY EVENING FOR EASTERN IOWA.

LAT...LON 4164 9079 4148 9069 4163 9037 4173 9051

$$

12
000 
WWUS53 KDVN 080219
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
919 PM CDT THU JUN 7 2007

IAC163-080229-
/O.EXP.KDVN.SV.W.0056.000000T0000Z-070608T0215Z/
SCOTT IA-
919 PM CDT THU JUN 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR SCOTT COUNTY EXPIRED AT 915 PM
CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
MOVED EAST OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4164 9079 4148 9069 4163 9037 4173 9051

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:58 PM CDT, 5 hours 48 minutes earlier.

Area forecast discussion, Jun 7, 2:58 PM CDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION...CORRECTION TO WIND ADVISORY INFO
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
258 PM CDT THU JUN 7 2007

.SYNOPSIS...
A DANGEROUS WEATHER SITUATION IS UNFOLDING PRESENTLY WITH A LINE OF
SEVERE THUNDERSTORMS PUSHING EASTWARD RAPIDLY ACROSS THE CWA. RADAR
AND SPOTTER REPORTS INDICATE THE POTENTIAL FOR THESE STORMS TO
PRODUCE DAMAGING STRAIGHT-LINE WINDS...HAIL AND SOME ISOLATED
TORNADOES. FORCING IN CONJUNCTION WITH AN UNSEASONABLY STRONG
WEATHER SYSTEM IS HELPING TO DEVELOP AND SUSTAIN THIS LINE OF
STORMS. PRE-FRONTAL TROF WAS PUSHING ACROSS CENTRAL IOWA PRESENTLY
WITH THE COLD FRONT LAGGING TO THE WEST.

&&

.SHORT TERM...TONIGHT AND FRIDAY...
WILL LET WIND ADVISORY EXPIRE AT 7 PM CDT.

TSRA WILL EXIT THE CWA FROM WEST TO EAST OVERNIGHT AS THE SURFACE
COLD FRONT MOVES THROUGH. ALTHOUGH PCPN INTENSITY WILL BE LOCALLY
HEAVY...FLASH FLOODING SHOULD NOT BE AN ISSUE DUE TO THE VERY
PROGRESSIVE NATURE OF THE PCPN...ALONG WITH GRIDDED FFG VALUES AS
LOW AS 1.5 IN/HR. /I EXPECT MOST MAX PCPN AMOUNTS TO BE 0.50 TO 0.75
IN...OR MUCH BELOW EVEN THE 1-HR FFG VALUES./ AT THE MOST...I EXPECT
SOME MINOR URBAN STREET FLOODING TO OCCUR IN THE TYPICAL PROBLEMATIC
PLACES.

ON FRIDAY...THE POST-FRONTAL AIR MASS WILL BRING LOWER TEMPS AND
HUMIDITY TO THE CWA. CLOUD COVER WILL ALSO DECREASE WITH THE
EASTWARD DEPARTING STORM SYSTEM.
..JAZ..

.LONG TERM...FRIDAY EVENING THROUGH THURSDAY...
FOLLOWED HPC AND MOS GUIDANCE CLOSELY THROUGHOUT THE PERIOD.

FRIDAY NIGHT WILL BRING US BELOW NORMAL TEMPS AS SFC HIGH PRESSURE
MOVES OVER THE CWA. PRESENT THINKING IS LOW TEMPS ON SATURDAY
MORNING WILL BE 5 TO 10F BELOW NORMAL. RECORD LOW TEMPERATURES WILL
NOT BE IN JEOPARDY AS RECORD LOWS FOR SATURDAY MORNING ARE IN THE
LOWER 40S.

AFTER SATURDAY...THE UPPER LEVEL FLOW UNDERGOES A TRANSITION FROM
RIDGE TO SOUTHWEST FLOW. RIDGE FLOW DOMINATES THROUGH MONDAY...THEN
THE FLOW BECOMES MORE SOUTHWEST FOR THE BALANCE OF THE PERIOD. THE
SOUTHWEST FLOW WILL BRING US AN EXTENDED PERIOD OF PCPN CHANCES. PER
HPC DISCUSSIONS...A BLEND OF THE ECMWF ALONG WITH THE GFS ENSEMBLE
MEAN YIELDS THE MOST REASONABLE FORECAST. THERE IS SOME
DISAGREEMENT...HOWEVER...REGARDING THE STRENGTH OF THE RIDGE.

..JAZ..

&&

.AVIATION...
DRYLINE MAKING GOOD PROGRESS ACROSS IOWA WITH LITTLE PROGRESS ACROSS
KANSAS/NORTHWEST MISSOURI. MAIN ACTION ASSOCIATED WITH THE DRYLINE
AND POTENTIAL FOR HIGH WIND GUSTS AT EACH TAF SITE. IF CURRENT RADAR
TRENDS HOLD...MAIN THUNDERSTORM ACTIVITY SHOULD AFFECT EACH TAF SITE
FOR NO MORE THAN 1-2 HOURS. POTENTIAL THERE FOR ABOUT 1SM AND 3KFT
CIGS WITH STORMS. BASED ON CURRENT MOVEMENT...SQUALL LINE SHOULD
REACH THE MISSISSIPPI RIVER IN 4-5 HOURS. ONCE LINE PASSES...
CONDITIONS WILL RAPIDLY IMPROVE TO VFR. THIS IMPROVEMENT CONDITIONAL
ON NO CONVECTION DEVELOPING BEHIND THE CURRENT LINE. MAIN COLD FRONT
TO ARRIVE DURING THE 06-12Z TIME PERIOD WITH SOME MID LEVEL CLOUDS.
...08...

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY UNTIL 7 PM CDT.
IL...WIND ADVISORY UNTIL 7 PM CDT.
MO...WIND ADVISORY UNTIL 7 PM CDT.

&&

JAZ/08
Hazardous weather outlook, Jun 7, 9:27 AM CDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
927 AM CDT THU JUN 7 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-081030-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
927 AM CDT THU JUN 7 2007

...SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE THIS AFTERNOON
AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A PARTICULARLY DANGEROUS SITUATION IS SETTING UP FOR THIS AFTERNOON
AND TONIGHT. THERE IS A HIGH RISK OF SEVERE STORMS FOR MUCH OF
THE AREA ALONG AND NORTH OF INTERSTATE 80... WITH A MODERATE RISK
OVER THE REMAINDER OF THE OUTLOOK AREA. A FEW THUNDERSTORMS WILL BE
POSSIBLE OVER PORTIONS OF THE OUTLOOK AREA LATE THIS MORNING AND
EARLY THIS AFTERNOON. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE
LIMITS. MID TO LATE THIS AFTERNOON EXPLOSIVE STORM DEVELOPMENT IS
EXPECTED TO OCCUR WITH INDIVIDUAL CELLS INITIALLY. THESE STORMS WILL
THEN EVOLVE INTO A FAST MOVING LINE OF STORMS WHICH WILL SWEEP
ACROSS FAR EASTERN IOWA...NORTHEAST MISSOURI...AND NORTHWEST AND
WEST CENTRAL ILLINOIS DURING THE EVENING. THIS LINE WILL HAVE THE
POTENTIAL TO PRODUCE WINDS TO AROUND 75 MPH. LARGE HAIL AND A FEW
TORNADOES WILL ALSO BE POSSIBLE BUT THE MAIN THREAT WILL BE THE
DAMAGING STRAIGHT LINE WINDS. THE FAST MOVEMENT OF THE STORMS MEANS
THEY WILL ARRIVE QUICKLY AT ANY PARTICULAR LOCATION.

IN ADDITION...TODAY WILL BE VERY WINDY...WITH SUSTAINED SPEEDS OF
25 TO 35 MPH AND GUSTS TO AROUND 45 MPH. A WIND ADVISORY IS IN
EFFECT UNTIL 7 PM THIS EVENING.

MINOR FLOODING IS EXPECTED ON A FEW IOWA TRIBUTARY RIVERS DUE TO
RECENT RAINFALL. FURTHER INFORMATION CAN BE FOUND IN THE LATEST
FLOOD STATEMENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH WEDNESDAY. AT THIS
TIME...THERE IS NO CLEAR INDICATION REGARDING THE RISK OF SEVERE
STORMS THROUGH THIS PERIOD.

LOCALLY HEAVY RAINFALL WITH THUNDERSTORMS THROUGHOUT THE PERIOD MAY
RESULT IN SOME LOCALIZED FLOODING. THIS EXTENDED PERIOD OF ACTIVE
WEATHER MAY ALSO RESULT IN FURTHER RISES ON AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON INTO TONIGHT.

A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE
CONDUCTED AT 10:30 AM.

In the hours before

Local storm report, Jun 7, 3:41 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
341 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FUNNEL CLOUD     LISBON                  41.92N 91.39W
06/07/2007                   LINN               IA   EMERGENCY MNGR

&&

RAYW
Special weather statement, Jun 7, 3:58 PM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
358 PM CDT THU JUN 7 2007

IAZ041-042-052>054-063>067-076>078-ILZ001-072130-
DUBUQUE IA-DELAWARE IA-JACKSON IA-JONES IA-LINN IA-CLINTON IA-
CEDAR IA-IOWA IA-JOHNSON IA-MUSCATINE IA-WASHINGTON IA-KEOKUK IA-
LOUISA IA-JO DAVIESS IL-
358 PM CDT THU JUN 7 2007

...STRONG THUNDERSTORMS...

A LINE OF THUNDERSTORMS FROM DYERSVILLE THROUGH SIGOURNEY WILL MOVE
EAST NORTHEAST TO A DUBUQUE...WASHINGTON LINE.  WINDS UP TO 50 MPH
AND ONE HALF INCH DIAMETER HAIL WILL BE POSSIBLE WITH THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR NORTHWESTERN ILLINOIS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT THURSDAY EVENING FOR EASTERN IOWA.
Local storm report, Jun 7, 4:51 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
451 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     FUNNEL CLOUD     7 ENE IOWA CITY         41.70N 91.41W
06/07/2007                   JOHNSON            IA   STORM CHASER

            PROBABLE TORNADO BUT BASE COULD NOT BE SEEN TO CONFIRM
            TOUCHDOWN.

&&

RAYW
Special weather statement, Jun 7, 6:14 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
614 PM CDT THU JUN 7 2007

IAZ054-064>068-077-078-087-088-ILZ001-002-080015-
JEFFERSON IA-HENRY IA-JACKSON IA-CLINTON IA-CEDAR IA-JOHNSON IA-
SCOTT IA-MUSCATINE IA-WASHINGTON IA-LOUISA IA-JO DAVIESS IL-
STEPHENSON IL-
614 PM CDT THU JUN 7 2007

...THUNDERSTORMS PRODUCING FUNNEL CLOUDS...

SCATTERED STRONG THUNDERSTORMS WERE OCCURRING FROM STOCKTON
ILLINOIS SOUTHEAST THROUGH TIPTON AND WASHINGTON IOWA.  SEVERAL OF
THESE STORMS HAVE BEEN PRODUCING WEAK FUNNEL CLOUDS.

THESE STORMS WILL MOVE INTO THE FREEPORT...QUAD CITIES AND WAPELLO
AREAS BETWEEN 7 PM AND 8 PM.  ADDITIONAL FUNNEL CLOUD SIGHTINGS WITH
THESE STORMS ARE POSSIBLE.  THEY WILL ALSO BE CAPABLE OF PRODUCING
BRIEF HEAVY RAINS AND WIND GUSTS OF 40 TO 50 MPH.

A TORNADO WATCHES REMAIN IN EFFECT THIS EVENING FOR EASTERN IOWA AND
NORTHWEST ILLINOIS.  THE POTENTIAL STILL EXISTS FOR SOME OF THESE
STORMS TO STRENGTHEN AND PRODUCE SEVERE WEATHER.
Special weather statement, Jun 7, 8:29 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
829 PM CDT THU JUN 7 2007

IAZ066>068-ILZ009-015-080215-
CLINTON IA-SCOTT IA-MUSCATINE IA-WHITESIDE IL-ROCK ISLAND IL-
829 PM CDT THU JUN 7 2007

...STRONG THUNDERSTORM MOVING TOWARD DAVENPORT...

AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM MOVING QUICKLY NORTHEAST AT UP TO 50 MPH. THIS
STORM WILL REACH DAVENPORT AND ROCK ISLAND BY AROUND 845 PM...AND
NORTH OF PRINCETON IOWA AT 905 PM. THIS STORM MAY PRODUCE WIND GUSTS
UP TO 50 MPH...HALF INCH HAIL...AND TORRENTIAL DOWNPOURS AS IT
PASSES THROUGH. MOVE INDOORS AS THIS STORM APPROACHES.

JH

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.